Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 124, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 7, 2014, 8:28 PM EDT for Clinton County, Fayette County, Highland County, Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 8:28 PM EDT (00:28 UTC)
- Expired
- Jul 7, 2014, 9:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 2 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:29 PM EDT | HAIL 0.5 | 2 W Wilmington, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.5 hours before the alert went out and 368 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS51 KILN 080028
SVRILN
OHC027-047-071-080115-
/O.NEW.KILN.SV.W.0124.140708T0028Z-140708T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
828 PM EDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...
CLINTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 915 PM EDT.
* AT 825 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
OGDEN...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...
NEW VIENNA...
SABINA...
LEESBURG...
IN ADDITION...CUBA...BURTONVILLE...MARTINSVILLE...MORRISVILLE...NEW
ANTIOCH...MELVIN...REESVILLE AND LEES CREEK ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 43 AND 51...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3934 8400 3948 8399 3949 8398 3951 8398
3953 8346 3929 8346
TIME...MOT...LOC 0028Z 272DEG 28KT 3942 8388
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
009 WWUS51 KILN 080049 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 849 PM EDT MON JUL 7 2014 OHC027-047-071-080115- /O.CON.KILN.SV.W.0124.000000T0000Z-140708T0115Z/ CLINTON OH-FAYETTE OH-HIGHLAND OH- 849 PM EDT MON JUL 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...AND NORTHERN HIGHLAND AND CENTRAL CLINTON COUNTIES IN SOUTHWEST OHIO... AT 847 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD WEAKENED. THIS STORM WAS LOCATED NEAR NEW ANTIOCH...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING... LOCATIONS IMPACTED INCLUDE... NEW VIENNA...SABINA AND LEESBURG. IN ADDITION...MELVIN...REESVILLE...LEES CREEK...HIGHLAND...JASPER MILLS...EAST MONROE...STAUNTON AND NEW MARTINSBURG ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3934 8392 3950 8389 3953 8346 3929 8346 TIME...MOT...LOC 0049Z 272DEG 28KT 3941 8373 HAIL...1.00IN WIND...60MPH $$
769 WWUS51 KILN 080108 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 908 PM EDT MON JUL 7 2014 OHC027-047-071-080118- /O.EXP.KILN.SV.W.0124.000000T0000Z-140708T0115Z/ CLINTON OH-FAYETTE OH-HIGHLAND OH- 908 PM EDT MON JUL 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...AND NORTHERN HIGHLAND AND CENTRAL CLINTON COUNTIES IN SOUTHWEST OHIO WILL EXPIRE AT 915 PM EDT... THE STORM HAS WEAKENED BELOW SEVERE LIMITS AND IS EXITING THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3934 8392 3950 8389 3953 8346 3929 8346 TIME...MOT...LOC 0108Z 272DEG 28KT 3940 8354 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:39 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 7, 7:39 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 739 PM EDT MON JUL 7 2014 .SYNOPSIS... A FRONTAL BOUNDARY DROPPING SOUTHEAST FROM THE GREAT LAKES WILL BRING SHOWERS AND THUNDERSTORMS TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST FOR TUESDAY WHEN A POTENT SHORT WAVE WILL INTERACT WITH A VERY MOIST AIRMASS ALONG THE SLOW MOVING BOUNDARY. DRIER WEATHER IS ANTICIPATED BY THURSDAY AS HIGH PRESSURE MAKES ITS WAY ACROSS THE OHIO VALLEY ON A NORTHWEST UPPER FLOW. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... FRONT IS ENTERING NORTHWEST OHIO. DEW POINTS AHEAD OF THE FRONT ARE INCREASING INTO THE LOW 70S...ALLOWING AMPLE INSTABILITY DURING DAYTIME HEATING. LIFT INDUCED BY FRONTAL CONVERGENCE IN THE UNSTABLE AIRMASS IS RESULTING IN THUNDERSTORM DEVELOPMENT AHEAD OF THE FRONT AS SUGGESTED BY MODELS OVER THE LAST FEW DAYS. WITH THUNDERSTORMS BECOMING WIDESPREAD...HAVE OPTED TO GO WITH CATEGORICAL POPS ROUGHLY ALONG AND SOUTH OF I-71. LOCATIONS OUTSIDE OF THIS BAND MAY STILL SEE SCATTERED THUNDERSTORM FORMATION. THE BAND OF THUNDERSTORMS WILL SAG GRADUALLY SOUTHEAST THIS EVENING...WHILE THUNDERSTORMS EVENTUALLY DIMINISH IN COVERAGE AFTER LOSS OF DAYTIME HEATING. THERE MAY BE A FEW SEVERE THUNDERSTORMS IN AN ENVIRONMENT CONTAINING RATHER STRONG WINDS ALOFT...AND DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT. ELEVATED DEW POINTS WILL KEEP OVERNIGHT LOWS UP AROUND 70. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... A POTENT WAVE OF LOW PRESSURE FORMING ALONG THE TAIL OF THE FRONT WILL TRAVEL TO OHIO EARLY TUESDAY. THIS WAVE WILL CARRY A LARGE SWATH OF MOISTURE AND LIFT INTO AN ALREADY VERY MOIST AND UNSETTLED WEATHER REGIME. CATEGORICAL POPS ARE WARRANTED FOR THIS SCENARIO WHICH HAS BEEN DEPICTED BY MODELS IN SIMILAR FASHION FOR SEVERAL DAYS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE...AIDED BY STRONGER WIND FIELDS FEATURING A 45 KNOT 850 MB JET. HIGH TEMPERATURES IN THE LOW TO MID 80S WILL BE LIMITED BY CLOUDS AND PRECIP. A DIMINISHING TREND TO THE CONVECTION COULD OCCUR FROM TUESDAY AFTERNOON TO TUESDAY NIGHT AS THE FRONT...WAVE OF LOW PRESSURE...AND ASSOCIATED FORCING MOVE EAST. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... NUMERICAL MODELS GENERALLY SIMILAR WITH LONG WAVE TROF SETTLING INTO THE GREAT LAKES/OH VALLEY AT MID WEEK. INITIAL SFC COLD FRONT TO PUSH SOUTH OF THE OHIO RIVER EARLY WEDNESDAY WITH SECONDARY FRONT DROPPING SOUTH INTO ILN/S FA IN THE AFTN. WILL CONTINUE HIGH CHANCE POPS MAINLY EARLY SOUTH AND ONLY A SLIGHT CHC OF A SHOWER IN AFTN WITH SECONDARY FRONT NORTH. IN POST FRONTAL ENVIRONMENT EXPECT SLIGHTLY BELOW NORMAL TEMPERATURES WEDNESDAY. MID/UPR LEVEL FLOW TO BECOME NORTHWESTERLY WITH SFC HIGH PRESSURE BUILDING INTO THE REGION ON THURSDAY. THERE IS SOME SLIGHT INDICATION THAT UNDER INFLUENCE OF MEAN TROF AND EMBEDDED WEAK S/W...THERE COULD BE A FEW ISOLD POST FRONTAL SHOWERS THURSDAY AFTN...MAINLY ACRS THE NORTH AND EAST...BUT HAVE KEPT FCST DRY AT THIS TIME DUE TO LOW PROBABILITY AND OVERALL DRIER MODEL SOLN TRENDS. SLIGHTLY BELOW NORMAL TEMPERATURES TO CONTINUE THURSDAY. THE HIGH IS EXPECTED TO MOVE EAST OF THE AREA BY FRIDAY WHILE MID LEVEL FLOW BECOMES MORE WESTERLY AS MINOR MID LEVEL RIDGING BUILDS IN. THIS WILL ALLOW TEMPERATURES TO WARM TO NEAR NORMAL FRIDAY AND AND SATURDAY. MOISTURE WILL INCREASE WITH A RETURN SOUTHERLY FLOW WITH THE ECMWF SOLN DEVELOPING NEXT CHANCE FOR PRECIPITATION SAT AFTN DUE TO AN EMBEDDED DISTURBANCE. GFS SOLN IS ABOUT A DAY SLOWER WITH PCPN ARRIVING SUNDAY AFTN. WILL CONTINUE TO FOLLOW FASTER MORE CONSISTENT ECMWF. BEST CHANCE LOOKS TO BE ACROSS WEST CENTRAL OHIO. WILL SPREAD CHANCE POPS ACRS ENTIRE FA SAT NIGHT AND SUNDAY WITH WARM FRONT PIVOTING THRU FA. ASSOCIATED COLD FRONT TO DROP IN FROM NW RESULTING IN CONTINUED CHANCE NEXT MONDAY. EXPECT TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL SUNDAY AND THEN A LTL BELOW NORMAL NEXT MONDAY WITH PCPN AND FROPA. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS MOVING ACROSS THE SOUTHERN TAF SITES THIS EVENING SHOULD WANE IN COVERAGE OVER THE NEXT 3 HOURS WITH THE LOSS OF DAYTIME HEATING. COULD SEE SOME GUSTY WINDS AND BRIEF MVFR CEILINGS/IFR VSBYS IN LOCALLY HEAVY RAIN. THEREAFTER...ACTIVITY WILL BE SOMEWHAT SPARSE AND HAVE ONLY INCLUDE A VCSH FOR MOST OF THE OVERNIGHT HOURS. ATTENTION WILL TURN TO ANOTHER COMPLEX OF STORMS THAT IS FORECAST TO MOVE INTO THE AREA EARLY WEDNESDAY MORNING FROM THE WEST. ALTHOUGH THESE STORMS ARE EXPECTED TO BE WEAKENING AS THEY APPROACH...THEY WILL LIKELY AFFECT THE TAF SITES. HAVE GONE WITH MVFR CONDITIONS IN SHOWERS WITH VCTS/CB USED UNTIL TIMING OF THUNDERSTORMS CAN BE BETTER PINPOINTED. WINDS WILL AGAIN BECOME GUSTY LATE ON WEDNESDAY MORNING AND INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT AND IN THE WAKE OF THE COMPLEX. BY MID TO LATE AFTERNOON...THE COLD FRONT WILL BE PUSHING SOUTHEAST INTO THE AREA. SHOWERS AND THUNDERSTORMS ARE AGAIN FORECAST TO DEVELOP OUT AHEAD OF THE FRONT IN THE BEST AXIS OF LOW LEVEL MOISTURE CONVERGENCE AND UPPER LEVEL SUPPORT. VCTS/CB HAVE BEEN PLACED IN THE TAFS FOR NOW UNTIL TIMING CAN BE HONED IN WITH LATER FORECASTS. OUTLOOK...THUNDERSTORMS MAY LINGER INTO TUESDAY EVENING. THUNDERSTORMS POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HICKMAN
Hazardous weather outlook, Jul 7, 4:46 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 446 PM EDT MON JUL 7 2014 INZ073>075-080-KYZ089>100-OHZ045-046-054>056-062>065-070>074-077>082- 088-082100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH- DELAWARE-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 446 PM EDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A COLD FRONT WILL PUSH SOUTHEAST INTO THE REGION EARLY TONIGHT. THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD THUNDERSTORMS OCCURRING ALONG A SLOW MOVING COLD FRONT MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TRAINING AND SLOW MOVING THUNDERSTORMS MAY LEAD TO EXCESSIVE RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060-061-082100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- 446 PM EDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION EARLY TONIGHT. THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 7, 7:34 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 734 PM EDT MON JUL 7 2014 OHZ063-064-072-073-080-080000- CLINTON OH-FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH- 734 PM EDT MON JUL 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND... NORTHWESTERN ROSS...SOUTHWESTERN PICKAWAY...FAYETTE AND NORTHEASTERN CLINTON COUNTIES THROUGH 800 PM EDT... AT 732 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STAUNTON...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD AND NEW HOLLAND. ALSO...NEW MARTINSBURG...ROCK MILLS...GOOD HOPE...RAINSBORO... PLANO...PAINT CREEK STATE PARK...SOUTH SALEM...AUSTIN...LATTAVILLE AND FRANKFORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3947 8292 3919 8346 3950 8374 3967 8337
Special weather statement, Jul 7, 7:37 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT MON JUL 7 2014
KYZ090>093-095-096-080000-
KENTON KY-PENDLETON KY-BOONE KY-CAMPBELL KY-GALLATIN KY-GRANT KY-
737 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHERN GRANT...
NORTHEASTERN GALLATIN...CAMPBELL...BOONE...NORTHWESTERN PENDLETON AND
KENTON COUNTIES THROUGH 800 PM EDT...
AT 736 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BEAVERLICK...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WALTON...CRITTENDEN...
INDEPENDENCE...BUTLER AND ALEXANDRIA.
ALSO...RICHWOOD...BRACHT...RICEDALE...BANK LICK...ATWOOD...PINER...
WHITE TOWER...FISKBURG...LATONIA LAKES AND RYLAND HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3879 8480 3885 8480 3888 8478 3889 8480
3897 8480 3900 8436 3876 8433Local storm report, Jul 7, 7:38 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
738 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLOOD MIAMISBURG 39.64N 84.27W
07/07/2014 MONTGOMERY OH PUBLIC
STANDING WATER IN LOW LYING AREAS
&&
KURZSpecial weather statement, Jul 7, 7:49 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
749 PM EDT MON JUL 7 2014
OHZ072-079>081-080015-
ADAMS OH-BROWN OH-CLINTON OH-HIGHLAND OH-
749 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM WILL AFFECT HIGHLAND...SOUTHERN CLINTON...
NORTHERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 815 PM EDT...
AT 747 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LYNCHBURG...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLSBORO.
ALSO...DANVILLE...RUSSELL...NEW MARKET...HIGHLAND COUNTY AIRPORT...
SERPENT MOUND...BERRYSVILLE...ROCKY FORK LAKE...RAINSBORO...MAY HILL
AND MARSHALL ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3910 8392 3928 8384 3927 8339 3924 8337
3925 8335 3924 8334 3898 8344Special weather statement, Jul 7, 7:57 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 757 PM EDT MON JUL 7 2014 OHZ071-072-080030- CLINTON OH-WARREN OH- 757 PM EDT MON JUL 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND CENTRAL CLINTON COUNTIES THROUGH 830 PM EDT... AT 756 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OREGONIA...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILMINGTON. ALSO...OREGONIA...FORT ANCIENT...CAESAR CREEK STATE PARK... MIDDLEBORO...HARVEYSBURG...CLARKSVILLE...KINGMAN...OAKLAND...OGDEN AND MIDLAND ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3952 8376 3928 8378 3934 8421 3952 8418
Local storm report, Jul 7, 8:23 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
823 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLOOD VEVAY 38.75N 85.07W
07/07/2014 SWITZERLAND IN LAW ENFORCEMENT
FLOODING REPORTED COUNTY WIDE.
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:06 PM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Jul 7, 9:19 PM EDT | Special Weather Statement | ILN | Madison | 26 min |
| Jul 7, 9:44 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| Jul 8, 7:16 AM EDT | Special Weather Statement | ILN | Butler, Darke, Preble | 29 min |
| Jul 8, 7:34 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 26 min |
| Jul 8, 7:41 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 49 min |
| Jul 8, 10:15 AM EDT | Special Weather Statement | ILN | Darke, Mercer, Shelby | 30 min |
| Jul 8, 10:45 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Miami, Montgomery and 2 more | 30 min |
| Jul 8, 10:59 AM EDT | Tornado Warning | ILN | Auglaize, Shelby | 14 min |
| Jul 8, 11:13 AM EDT | Special Weather Statement | ILN | Champaign, Hardin, Logan, Miami | 32 min |
| Jul 8, 1:10 PM EDT | Special Weather Statement | ILN | Scioto | 35 min |
| Jul 8, 1:34 PM EDT | Special Weather Statement | ILN | Scioto | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.